# SDR AALA201703289024

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 18,474 hours, 7,480 cycles
- System (JASC): 4990 · APU Oil System
- Part: Plug
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FA REPORTED MUSTY ODOR MID CABIN AFT. TURNED OFF PACK 2 AND ODOR SUBSIDED. TURNED PACK 2 BACK ON  AND ODOR RETURNED AND CREW TURNED PACK 2 OFF FOR REMAINDER OF FLIGHT. MAINTENANCE FOUND THE APU MAGNETIC DRAIN PLUG LEAKING AND REPLACED IT PER AMM 49-91-42.
